# SDR ABXA9500555

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142487
- Condition: Wrinkled
- Location: Fs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXTERIOR SKIN WRINKLED AT STA 945 TO 965, LONGERON 25R.  REPAIRED ABX REA D953-11561-MR.
